# SDR 02FDEA00730

- Difficulty date: October 7, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 42,208 hours, 25,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING ON BELLY SKIN BETWEEN BS 1050 TO 1060, LBL 20.  R&R SKIN PER SRM 53-30-1, 53-10-1, 53-30-3.
